# SDR CA120706006

- Difficulty date: July 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Part number: 6849336
- Condition: Shorted
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT PROPELLER SOLENOID CIRCUIT BREAKER TRIPPED.  RESET BREAKER RT PROPELLER SOLENOID SHORT INTERNALLY WAS REPLACED ABOUT 30 FLIGHT HRS AGO.
